MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540040-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: 1 x foreign particle floating inside the membrane (fluid path) - (12112025@4) - post filling.1 x foreign particle floating inside the tubing (fluid path) - (12112025@4) - post filling.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Foreign matter fluid path.Through visual examination of one (1) sample, one loose contaminant was observed within the solution in the elastomeric membrane.The approximate size of the loose contaminant was 0.06 mm².According to test specification of elastomeric infusion systems for assembly, in the fluid path, one contaminant less than or equal to 0.5 mm² is allowed.The sample is within specification; the reported issue is not confirmed.Foreign matter - tube.Through visual examination of one (1) sample, a small black spot particle was observed at the inner surface of the triangle tube.The approximate size of the particle is 0.15 mm².The small black spot particle was observed embedded at the inner surface of the triangle tube.It was determined that this particle originated from material build up at the tip of the inner pin hole.This build up is typical of the extrusion process, where residual material can accumulate over time and eventually detach, a phenomenon commonly associated with die drool.Based on the investigation, the sample is still within specification.However, because the defect is still visually noticeable, the reported issue is considered confirmed.Corrective actions include retraining to ensure technicians correctly follow sop extrusion of tubing to avoid material buildup we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24317480
Report Number9610825-2026-00078
Device Sequence Number12174946
Product Code MEB
UDI-Device Identifier04046964448942
UDI-Public(01)04046964448942(11)241215(17)291201(10)24N15GE671
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540040-02
Device Lot Number24N15GE671
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown